# SDR JJBA20230410006

- Difficulty date: April 9, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 36,528 hours, 24,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD AFT EXIT SIGN AT EMERGENCY EXIT ROW INOPERATIVE. REMOVED AND REPLACED EXIT SIGN AT EMERGENCY EXIT ROW. OPS CHECK FAIL FOUND INVERTER TO BE BAD. REMOVED AND REPLACED INVERTER. OPS CHECK SAT.
